Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

165 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Lower back pain and cramping in tummy. Prescribed with albendozle. What is this disease?

Answered by
Dr.
Dr. Shanthi.E

General & Family Physician

Practicing since :2005

Answered : 2408 Questions

default
Posted on Fri, 29 Nov 2013 in Medicines and Side Effects
Question: Lower back pain and right lower cramping in tummy and hospital gave me a perscrition for albendozle
doctor
Answered by Dr. Shanthi.E 6 minutes later
Brief Answer: Albendazole is for deworming you Detailed Answer: Hi XXXXXXX Albendazole is prescribed routinely to treat parasitic worm infestation of the intestines. The lower back pain and cramping in the tummy is probably due to intestinal worm infestation in you. Please consume the medicine. It would benefit you. Get well soon. Regards,
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Shanthi.E 1 minute later
So what cause my worms??
doctor
Answered by Dr. Shanthi.E 2 hours later
Brief Answer: Bad food hygiene Detailed Answer: Hi, Worm infestation can be caused when you have bad food hygiene, like the fruits and vegetables are not washed well with running tap water. It happens when you eat uncooked food or partially cooked food. It can occur with processed and refrigerated food as well.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication

Recent questions on  Albendazole

doctor1 MD

I (A K Pandey, Age - 47 Yrs. old ) am a patient suffering frequent mucoid stools since last one month. Now the toilet frequency has reduced but mucoid yellowish color stool is continue ( Frequency - 2 times/day ) with spasm in lower abdomen in early morning while get up from bed. Medication prescribed by local Doctor are as under. 1) Albendazole 400 mg HS for 4 days 2) Mesalazine 400 Mg bd for 10 days 3) Mebeverine Hydrochloride Retard 200 Mg bd for 7 days. In diagnostic of Stool, PUSS CELL found +ve & VEG CELL also found +ve. In Ultrasound Testing, all reports have been found normal. Pl. advice for complete relief.

doctor1 MD

period was stopped for three months and then i have taken modus 10 and Albendazole tablet. After completing the course nothing has happened for 7 days. but suddenly on 8 th day vomiting and bleeding from v are started simultaneously. heavy vomiting causes weakness and is stopped. but the bleeding is continuously going on? what is happened to me? and what is the cure??

doctor1 MD

My brother had seizures on16/9/2011. we got him admitted to TATA MAIN HOSPITAL.

In C.T. Scan report of brain it showed the problem of NEUROCYSTICERCOSIS.

On 16th sep he had 4 episodes of seizures, on 17th sep he had 1 episode & on 18th he had 1 episode, after that it has yet not occurred. On 21st sep. we went for MRI BRAIN (CEMR).

MRI Report showed - NEUROCYSTICERCOSIS - APPEARS TO BE ALIVE OR DEGENERATING (BUT NOT DEAD) STATE.

Now he has been discharged from hospital & as advised by the doctor we are giving him the following medicines-

1. TAB. DILANTIN 100 Mg 1 tds - 3 WEEKS
2. TAB LIVIPIL 500Mg 1 tds - 3 WEEKS
3. TAB FOLIC ACID 1 od- 3 WEEKS
4. TAB ZENTEL 400 Mg 1 bd - 3 WEEKS
5. CAP. OMEZ 20 Mg 1 bd - 3WEEKS
6. TAB OMNACORTIN 20 Mg- 10Mg for 5 days followed by 10 Mg 1 bd for 5 days followed by 10Mg-5Mg for 5 days followed by 10Mg 1od.

kindly guide me in this problem. if u want then we can come to delhi with my brother and meet u. He is just 21 years old. please sir please guide me on this problem.

i'll be highly grateful to u for considering my problem. pls reply as soon as possible sir....

Please sir i beg before u. i'm really worried for him. he's my only brother..... pls help me sir pls.

please reply as soon as possible sir.....

doctor1 MD

I am 32 years female i was suffering from intestine tuberculosis in 2000, i had taken treatment for 6 months, and during treatment my weight was gaining. but when in stopeed teh treatment after 6 monts, i am not able to gain weight, even today my weight is only 50 kg, and my hemoglobin is only 10.5, consulted a physician he done a comple test incluidng xray, sonograpy, blood test , blood culture, every thing is normal, he said low hemoglobin is beacause of hookworm infetion and prescribed me albendazole, please advise me

doctor1 MD

For 3 yrs. I have been passing odd things in my stool.Started with gravelly looking layers in my stool.Passed a yellow thing with some hair and black shiny square like tar. It was sticky.After a while ,quit passing those odd things and started...

doctor1 MD

Dear Dr. Ditah, THANK YOU for asking me how I am doing, as I do have several follow questions for you Here goes: 1. I have believed for some time now that I have some form of inflammation or infection in the area of my eye cage and forehead. This...

doctor1 MD

I have little round almost pearl like things in my stool. I'm not sure what it is? They look like tapioca, but smaller.